EconPapers    
Economics at your fingertips  
 

A note on the difference schemes for hyperbolic-elliptic equations

A. Ashyralyev, G. Judakova and P. E. Sobolevskii

Abstract and Applied Analysis, 2006, vol. 2006, 1-13

Abstract:

The nonlocal boundary value problem for hyperbolic-elliptic equation d 2 u ( t ) / d t 2 + A u ( t ) = f ( t ) , ( 0 ≤ t ≤ 1 ) , − d 2 u ( t ) / d t 2 + A u ( t ) = g ( t ) , ( − 1 ≤ t ≤ 0 ) , u ( 0 ) = ϕ , u ( 1 ) = u ( − 1 ) in a Hilbert space H is considered. The second order of accuracy difference schemes for approximate solutions of this boundary value problem are presented. The stability estimates for the solution of these difference schemes are established.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/014816.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/014816.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:014816

DOI: 10.1155/AAA/2006/14816

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:014816